# SDR SIMA20150127003

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 38,046 hours, 34,034 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Rt Ram Air
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL FROM PACK 2 UNDER FLIGHT ATTENDANT CONTROL.  IN AUTO MODE UNDER PILOT CONTROL THE SMELL WENT AWAY.  REF LOG PAGE 3754935 ITEM 2 RT ENG DUE REPLACEMENT.  REF NRWC 620-ORD-02391.  END DURING TROUBLESHOOTING OF BURNING SMELL FOUND RT RAM AIR DISTRIBUTION DUCT CRACKED.  R & R RT RAM AIR DISTRIBUTION DUCT IAW AMM 21-25-01.  COMPLIED WITH TECHNICAL SERVICES WORK SCOPE FOR ENGINE PRODUCING SLIGHT BURNING OIL SMELL AT POWER.  REFERENCE NRWC 620-ORD-02391 FOR DISCREPANCIES GENERATED BY INSPECTION.
